MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SAFETYGLIDE LUER-LOK; SYRINGE, ANTISTICK

BD MEDICAL (BD WEST) MEDICAL SURGICAL SAFETYGLIDE LUER-LOK; SYRINGE, ANTISTICK
Catalog Number 305905
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
The customer stated they were experiencing issues with bd safetyglide 3ml 23g x 1 syringe/needle they have received several boxes that seem to be faulty.The packages are all either opened or the seal is broken making them no longer sterile.No patient harm.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported that all packages were either opened or had broken seals.To support the investigation, the quality team received forty seven samples in an opened packaging box, along with four photographs, for evaluation.A visual inspection was performed.Thirty six samples showed no defects or imperfections, while eleven samples were received with the blister packaging already open.The sealing areas were examined under 30x magnification, and no evidence of weak seals was observed.The four photographs provided depict a subset of the received samples.A device history record review was completed for material number 305905, lot 3151049.This review did not identify any quality issues during production that could have contributed to the reported condition, and no related quality notifications were found.All manufacturing processes and final inspections met specification requirements.To date, no other similar events have been reported for this lot.Based on the investigation and returned sample evaluation, the condition reported by the customer could not be confirmed.

Brand Name
SAFETYGLIDE LUER-LOK
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24176706
Report Number1911916-2026-00039
Device Sequence Number9579054
Product Code MEG
UDI-Device Identifier00382903059058
UDI-Public(01)00382903059058(17)280531(10)3151049
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305905
Device Lot Number3151049
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown